An Extension Of The Cesari-Cavalieri Inequality

R. E. Fullerton

Publications de l'Institut Mathématique (1959)

  • Volume: 13, Issue: 19, page 123-128
  • ISSN: 0350-1302

How to cite


R. E. Fullerton. "An Extension Of The Cesari-Cavalieri Inequality." Publications de l'Institut Mathématique 13.19 (1959): 123-128. <>.

author = {R. E. Fullerton},
journal = {Publications de l'Institut Mathématique},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {19},
pages = {123-128},
publisher = {Matematički institut SANU},
title = {An Extension Of The Cesari-Cavalieri Inequality},
url = {},
volume = {13},
year = {1959},

AU - R. E. Fullerton
TI - An Extension Of The Cesari-Cavalieri Inequality
JO - Publications de l'Institut Mathématique
PY - 1959
PB - Matematički institut SANU
VL - 13
IS - 19
SP - 123
EP - 128
LA - eng
KW - differentiation and integration, measure theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.